# SDR DALA2021081304675

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 63,630 hours, 8,423 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3316 -DIV- TO SJU DUE TO THE WEATHER RADAR CONTROL PANEL INOPERATIVE. CORRECTIVE ACTION: RESET WEATHER RADAR SYSTEMS AND PERFORMED OPERATIONAL TEST. REPLACED CONTROL PANEL WHEN AIRCRAFT ARRIVED IN ATL. (7985242)
